# SDR DALA2024072907530

- Difficulty date: July 24, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 76,421 hours, 36,104 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3258 DISC: OXYGEN PANEL LOOSE / LOCATIONS:401 / MYCABIN TEXT: FRC352302401 2L ABOVE THE DOOR- FELL DOWN DURING TAKE OFF, DOESNT FULLY LATCH / INTERIOR. C/A: SECURED OXYGEN PANEL. OK FOR SERVICE. (LP: 0463480)
